Paweł Waszkiewicz

Jednostki:

  • Wydział Matematyki i Informatyki UJ
  • Zespół Katedr i Zakładów Informatyki Matematycznej
  • Katedra Podstaw Informatyki

Publikacje:

8.
Common patterns for metric and ordered fixed point theorems, IN PROCEEDINGS OF THE 7TH WORKSHOP ON FIXED POINTS IN COMPUTER SCIENCE (2010), 83-87
3.
Approximation Simply Characterized., ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE vol. 140 (2005), 113-117
1.
Distance and Measurement in Domain Theory, ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE vol. 45 (2001), 448-462

Granty (realizowane po maju 2009 roku)

TytułRolaRozpoczęcieZakończenie
Badanie ilościowe w logikach i teorii obliczeńWykonawca2009-09-172012-03-16